1 results for oscillatory and exponential problems.

Parameters for your search query:
Keyword    oscillatory and exponential problems

Open AccessArticle
Export: RIS | BibTeX | EndNote
A New Numerical Method for Solving First Order Differential Equations
American Journal of Applied Mathematics and Statistics. 2015, 3(4), 156-160. DOI: 10.12691/ajams-3-4-4
Pub. Date: August 03, 2015Views: 12308Downloads: 9143
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals

Article Types